MAUDE Adverse Event Report: AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING

AMD MEDICOM INC. RITMED NON-WOVEN ISLAND DRESSING; WOUND DRESSING
Model Number A50044
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Discoloration (2074); Blister (4537)
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient contacted fresenius customer service to report they have an allergic reaction with the use of the 4x4 island dressing, it leaves blisters, and discolors her skin.No further information was provided.
 
Additional Manufacturer Narrative
This event was initially reported to the fda via voluntary medwatch mw5168381.Since no lot number was provided, a thorough investigation cannot be performed.The manufacturer confirmed that there was no change on used adhesive, manufacturing technology was found.The adhesive grammage, peeling strength were all checked before the release.Therefore, no root cause could be determined, and the manufacturer states that this event could be related with use condition, pasting time, pasting method, pasting position and personnel skin status.

Brand Name
RITMED NON-WOVEN ISLAND DRESSING
Common Device Name
WOUND DRESSING
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, montreal quebec H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
ALLMED MEDICAL PRODUCTS CO., LTD
19f, block a, taurus plaza
no.8 taoyuan road
nanshan district, shenzhen 51805 5
CH   518055
Manufacturer Contact
franca mancino
2555 chemin de l'aviation
pointe-claire, montreal, quebec H9P 2-Z2
CA   H9P 2Z2
MDR Report Key21864187
Report Number9611959-2025-00003
Device Sequence Number4606791
Product Code KGX
UDI-Device Identifier10686864051203
UDI-Public10686864051203
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberA50044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient SexUnknown